Announcement

Collapse
No announcement yet.

Is it a sign?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ellie
    replied
    Originally posted by Heather R View Post
    That’s something I am struggling with, how much to take medication which all have some sort of side effects
    You're definitely not alone on this, Heather - it's the ultimate Goldilocks task, not too much, not too little, but just right πŸ™‚ And finding that sweet spot can take a few weeks.

    If, for example, you find your secretions are thick, sticky and causing you real issues, that's where the carbocisteine can improve your day-to-day life. And yes, it is a case of weighing up the pros and cons of each medicine with one's personal attitudes to taking medication.

    I would suggest that, for all meds, you follow the prescriber's or manufacturer's recommended dose to start with and, if one's symptoms change the dose can change.

    Love Ellie.

    Leave a comment:


  • matthew55
    replied
    I take 100ml of Carbocisteine in a day with no side effects.

    Leave a comment:


  • Heather R
    replied
    That’s something I am struggling with, how much to take medication which all have some sort of side effects. I started taking hyoscine patches and my eyesight did go blurry, which I didn’t realise was a side effect until I read you wrote this somewhere Ellie. They have now given me drops, and I am hesitating taking them… how much of an issue is my saliva really? I have also got carbocystine sitting here ready to be taken, and I haven’t taken the plunge yet. Probably will drive the GPS mad with my procrastination x

    Leave a comment:


  • Ellie
    replied
    Originally posted by matthew55 View Post
    ...Damed if do and damed if we don't.
    That's it in a nutshell... 😩😩 😘

    Leave a comment:


  • matthew55
    replied
    Between the devil and the deep blue sea are we. Damed if do and damed if we don't. Isn't MND such fun! 😁🀣😘😍xx

    Leave a comment:


  • Ellie
    replied
    matthew55 Just a thought mate - if your leg muscles are unfortunately weakening, you may need to reduce the amount of baclofen you take daily. Its job is to reduce muscle tone and, if your muscle tone is reduced, you won't do yourself any favours in not reassessing how much baclofen is in your system at any one time.

    I'm not saying that you should reduce it, just to be aware that baclofen lowers tone in every muscle, not only the ones we want it to. πŸ€— 😘😘

    Leave a comment:


  • Ellie
    replied
    Originally posted by matthew55 View Post
    My knees have started to vibrate and it doesn't matter if I'm sitting or standing.
    Yeah mate, you're right - muscles in spasm with ALS don't really vibrate. To me, it sounds like you're describing a tremor. xx
    Last edited by Ellie; 13 August 2021, 13:50.

    Leave a comment:


  • Guest
    Guest replied
    I didn't say!always! 'the only time I've seen someone'

    Leave a comment:


  • matthew55
    replied
    Not always

    Leave a comment:


  • Ellie
    replied
    But yes Sweetie, it could be a sign πŸ˜₯

    Does it happen at random times or after/before you initiate a movement, even the slightest thought of moving a leg?

    Hugs, hugs and more hugs πŸ˜˜πŸ˜˜πŸ’–

    Leave a comment:


  • Ellie
    replied
    Originally posted by matthew55 View Post
    My knees have started to vibrate and it doesn't matter if I'm sitting or standing. Is this early warning that my legs are on the way out?
    Or perhaps you're thinking of me 🀭😍😍😘

    Leave a comment:


  • Guest
    Guest replied
    Only time I've seen someone do that is because of a spasm, which anybody can have ,I get them don't have mnd

    Leave a comment:


  • matthew55
    started a topic Is it a sign?

    Is it a sign?

    My knees have started to vibrate and it doesn't matter if I'm sitting or standing. Is this early warning that my legs are on the way out? πŸ§πŸ˜•πŸ€—πŸ˜šXx
Working...
X